MAUDE Adverse Event Report: OBERDORF : SYNTHES PRODUKTIONS GMBH SCRDRIVER 4.5/5 T25 W/GROOVE L252; SCREWDRIVERS

OBERDORF : SYNTHES PRODUKTIONS GMBH SCRDRIVER 4.5/5 T25 W/GROOVE L252; SCREWDRIVERS
Catalog Number 314.164
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Date of event is unknown.Device is an instrument and is not implanted/explanted.Therapy date of concomitant device is unknown.(b)(6).The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that screw recesses damaged when removing two screws.No patient consequence.This is all information we do have so far.Concomitant parts reported: 2x unknown screws, part unknown, lot unknown.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed for part # 314.164, lot # l234628: manufacturing location: hägendorf, release to warehouse date: 27.Dec.2016: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.A manufacturing investigation was performed.Received one (1) article of scrdriver 4.5/5 t25 w/groove l252 (part # 314.164, lot # l234628) for manufacturing investigation.The article is in a used condition.The screwdriver tip is twisted.During manufacturing investigation, the hardness and outer diameter of the stardrive t25 screwdriver tip has been measured.The actual test results are within specification.The deformation of the screwdriver tip is caused by mechanical overloading during use.No production failure was found during investigation.No manufacturing related issue was identified and/or confirmed.Date device returned to manufacturer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCRDRIVER 4.5/5 T25 W/GROOVE L252
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF : SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf
SZ 
MDR Report Key7068664
Report Number8030965-2017-50161
Device Sequence Number127073
Product Code HXX
UDI-Device Identifier07611819159471
UDI-Public(01)07611819159471(10)L234628
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.164
Device Lot NumberL234628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2017
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1